Volume 25, Number 2, June 2020

Table of Contents

Articles

GENERALIZATION OF FIXED POINT THEOREMS WITH RESPECT TO Ω-DISTANCE PDF
Atena Javaheri, Shaban Sedghi, Ho Geun Hyun 203-213
GENERALIZED FIXED POINT THEOREMS IN A b-METRIC SPACE PDF
P. Swapna, T. Phaneendra 215-230
CONVERGENCE ANALYSIS FOR TOTAL ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN CONVEX METRIC SPACES WITH APPLICATIONS PDF
G. S. Saluja, Jong Kyu Kim 231-247
A FIXED POINT APPROACH TO THE STABILITY OF THE FUNCTIONAL EQUATIONS RELATED TO AN ADDITIVE AND QUARTIC MAPPING PDF
Sun-Sook Jin, Yang-Hi Lee 249-259
PROPERTIES OF MEROMORPHIC FUNCTIONS DEFINED BY A CONVOLUTION OPERATOR PDF
Seon Hye An, Nak Eun Cho 261-271
EXISTENCE RESULTS FOR NEW GENERALIZED MIXED EQUILIBRIUM AND FIXED POINT PROBLEMS IN BANACH SPACES PDF
Olawale Kazeem Oyewole, Oluwatosin Temitope Mewomo 273-301
EXISTENCE OF SOLUTIONS FOR BOUNDARY VALUE PROBLEMS VIA F-CONTRACTION MAPPINGS IN METRIC SPACES PDF
Komi Afassinou, Ojen Kumar Narain 303-319
EXISTENCE OF SOCIAL EQUILIBRIA IN GENERALIZED NASH GAMES WITH ADDITIVELY COUPLED PAYOFFS PDF
Won Kyu Kim 321-330
APPROXIMATE SOLUTION OF FRACTIONAL BLACK-SCHOLE’S EUROPEAN OPTION PRICING EQUATION BY USING ETHPM PDF
Pradip R. Bhadane, Kirtiwant P. Ghadle, Ahmed A. Hamoud 331-344
α-ADMISSIBLE PREŠIĆ TYPE F-CONTRACTION PDF
Duangkamon Kitkuan, Jiraporn Janwised 345-354
EXISTENCE THEOREM OF A FIXED POINT FOR ASYMPTOTICALLY NONEXPANSIVE NONSELF MAPPING IN CAT(0) SPACES PDF
Kyung Soo Kim 355-362
NONLOCAL MIXED PROBLEMS FOR SINGULAR PARABOLIC EQUATIONS PDF
Raid Almomani 363-369
COMMON COUPLED FIXED POINT IN A PARTIALLY ORDERED b-METRIC SPACE PDF
K. Kumara Swamy, T. Phaneendra 371-382
FURTHER INVESTIAGATION ON COUPLED BEST PROXIMITY POINT RESULTS OF SOME PROXIMAL CONTRACTIVE MULTIVALUED MAPPINGS PDF
Jamnian Nantadilok, Wichai Jisabuy 383-399


ISSN: 1229-1595 (Print), 2466-0973 (Online)